Advanced Search
MyIDEAS: Login to save this article or follow this journal

A Diffusion Approximation for an M/G/m Queue with Group Arrivals

Contents:

Author Info

  • Toshikazu Kimura

    (Tokyo Institute of Technology, Tokyo, Japan)

  • Tadashi Ohsone

    (Tokyo Institute of Technology, Yokohama, Japan)

Registered author(s):

    Abstract

    This paper deals with the M/G/m queueing system with group arrivals. Using a diffusion approximation, we present approximate formulae for the steady-state distribution of the number of customers in the system. From this distribution, approximate formulae for some queueing characteristics such as the delay probability and the mean queue length are derived. In order to check the accuracy of the approximate formulae, they are numerically tested on some special cases.

    Download Info

    If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
    File URL: http://dx.doi.org/10.1287/mnsc.30.3.381
    Download Restriction: no

    Bibliographic Info

    Article provided by INFORMS in its journal Management Science.

    Volume (Year): 30 (1984)
    Issue (Month): 3 (March)
    Pages: 381-388

    as in new window
    Handle: RePEc:inm:ormnsc:v:30:y:1984:i:3:p:381-388

    Contact details of provider:
    Postal: 7240 Parkway Drive, Suite 300, Hanover, MD 21076 USA
    Phone: +1-443-757-3500
    Fax: 443-757-3515
    Email:
    Web page: http://www.informs.org/
    More information through EDIRC

    Related research

    Keywords: diffusion approximation; many server queue; group arrivals; queue length process; steady-state behavior;

    References

    No references listed on IDEAS
    You can help add them by filling out this form.

    Citations

    Lists

    This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

    Statistics

    Access and download statistics

    Corrections

    When requesting a correction, please mention this item's handle: RePEc:inm:ormnsc:v:30:y:1984:i:3:p:381-388. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Mirko Janc).

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    If references are entirely missing, you can add them using this form.

    If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.